数学学报
首页 | 本刊介绍 |  编 委 会 | 作者中心 | 期刊订阅 | 广告服务 | 相关链接联系我们
 
数学学报 英文版  
   
   
高级检索 »  
数学学报  2017, Vol. 60 Issue (3): 451-464    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
左截断右删失数据分位差估计及其渐近性质
荀立1, 周勇2,3
1. 长春工业大学基础科学学院 长春 130012;
2. 中国科学院数学与系统科学研究院 北京 100190;
3. 上海财经大学统计与管理学院 上海 200433
Estimators and Their Asymptotic Properties for Quantile Difference with Left Truncated and Right Censored Data
Li XUN1, Yong ZHOU2,3
1. Basic Science School, Changchun University of Technology, Changchun 130012, P. R. China;
2. Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China;
3. School of Statistics and Management, Shanghai University of Finance and Economics, Shanghai 200433, P. R. China

  版权所有 © 2012 《数学学报》编辑部
京ICP备05002806号-7